# SDR DALA2018022601232

- Difficulty date: February 24, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 88,468 hours, 37,223 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Damaged
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE INDICATOR LIGHT DAMAGED.  PERFORMED SUCCESSFUL OPS CHECK OF THE L2 DOOR SLIDE INDICATOR IAW AMM 25-66. ALL INDICATIONS NORMAL.
